MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF3216C124E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code High Blood Pressure/ Hypertension (1908)
Date of Event 10/17/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information references the main component of the system.Other relevant device(s) are: etlw1613c124e sn (b)(4), use by date: 2014-08-29, udi # (b)(4), etlw1613c124e sn (b)(4), use by date: 2014-08-29, udi # (b)(4), enew1313c82e sn (b)(4), use by date: 2014-01-16, udi # (b)(4).
 
Event or Problem Description
Heli-fx aptus endoanchor applier was selected for the prophylactic use, to prevent aortic neck dilatation, along with an endurant stent graft system for the endovascular treatment of a 6.7 cm in diameter abdominal aortic aneurysm.It was reported that on the same day as the procedure, the patient had hypertension that was treated with medication.The hypertension resolved.The investigator indicated that the cause of the hypertension is uncertain.No additional clinical sequelae were reported and the patient will be monitored by the investigator.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6721907
Report Number2953200-2017-01139
Device Sequence Number13853445
Product Code MIH
UDI-Device Identifier00613994990976
UDI-Public00613994990976
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2014
Device Model NumberETBF3216C124E
Device Catalogue NumberETBF3216C124E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2017
Initial Report FDA Received Date07/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight68